# SDR UALA2013021300863

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 46,242 hours, 5,603 cycles
- Engine: Pwa PW40903
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MESSAGE MANIFOLD SENSOR LEFT.  MAY BE POSSIBLE MANIFOLD PRESS SENSOR.  REPLACED LEFT MANIFOLD SENSOR PER MM.  TEST PASS AND STATUS MESSAGE CLEARED.
